Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Reproducing kernels for $ q$-Jacobi polynomials

Authors: Waleed A. Al-Salam and Mourad E. H. Ismail
Journal: Proc. Amer. Math. Soc. 67 (1977), 105-110
MSC: Primary 33A65
MathSciNet review: 0454104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive a family of reproducing kernels for the q-Jacobi polynomials $ \Phi _n^{(\alpha ,\beta )}(x){ = _2}{\Phi _1}({q^{ - n}},{q^{n - 1 + \beta }};{q^\alpha };q,qx)$. This is achieved by proving that the polynomials $ \Phi _n^{(\alpha ,\beta )}(x)$ satisfy a discrete Fredholm integral equation of the second kind with a positive symmetric kernel, then applying Mercer's theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A65

Retrieve articles in all journals with MSC: 33A65

Additional Information

PII: S 0002-9939(1977)0454104-5
Keywords: q-Jacobi polynomials, q-Laguerre polynomials, connection relations, bilinear forms, reproducing kernels, discrete integral equations, Mercer's theorem, symmetric kernels
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia